On a new result for the hypergeometric function

Arjun K. Rathie, Richard B. Paris

    Research output: Contribution to journalArticlepeer-review

    62 Downloads (Pure)

    Abstract

    The aim of this note is to provide a new identity connected with the Gauss hypergeometric function. This is achieved using results of certain combinatorial identities and a hypergeometric function approach.
    Original languageEnglish
    Pages (from-to)57-61
    Number of pages5
    JournalApplied Mathematical Sciences
    Volume15
    Issue number1
    Early online date30 Jan 2021
    DOIs
    Publication statusPublished - 30 Jan 2021

    Keywords

    • Match box problem
    • Hypergeometric function
    • Combinatorial identities
    • Hypergeometric identity
    • Moments

    Cite this